RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 2, Pages 307–324 (Mi izv2832)  

This article is cited in 1 scientific paper (total in 1 paper)

On the problem of reconstructing an analytic function from its elements

Yu. A. Kaz'min


Full text: PDF file (1738 kB)

Bibliographic databases:
UDC: 517.5
Received: 13.04.1965

Citation: Yu. A. Kaz'min, “On the problem of reconstructing an analytic function from its elements”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966), 307–324

Citation in format AMSBIB
\Bibitem{Kaz66}
\by Yu.~A.~Kaz'min
\paper On the problem of reconstructing an analytic function from its elements
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 2
\pages 307--324
\mathnet{http://mi.mathnet.ru/izv2832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=196050}
\zmath{https://zbmath.org/?q=an:0156.08001}


Linking options:
  • http://mi.mathnet.ru/eng/izv2832
  • http://mi.mathnet.ru/eng/izv/v30/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Krivosheev, “A fundamental principle for invariant subspaces in convex domains”, Izv. Math., 68:2 (2004), 291–353  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:373
    Full text:121
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020